# SDR AALA201606149014

- Difficulty date: May 7, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 64,319 hours, 23,790 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Part serial: CG1942
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR UPPER SURFACE SKIN HAS INDICATION OF TRAPPED WATER,  14" OTBD OF LIGHTNING STRIP NR 3 AND 8" FROM T/E. REPAIRED LT ELEVATOR UPPER SURFACE SKIN IAW SRM 55-21-11-201-1, PARA 5E.
